MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD LOCKBOX; PUMP, INFUSION

SMITHS MEDICAL ASD, INC. CADD LOCKBOX; PUMP, INFUSION
Catalog Number 21-2188-25
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/25/2018
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that the cadd solis lockbox was able to be opened without a key by pushing on the side of the box.No reported adverse effects.
 
Additional Manufacturer Narrative
One cadd-solis lock box was returned for analysis.Simulated use and visual inspection was the method used to conduct the investigation.Visual inspection found the locking mechanism on the lock box intact without missing pieces or parts.One of the retention pins inside the box was slightly bent.Simulated use was able to lock the box and unable to replicate the reported issue of opening the lock box by pushing on lower right corner of the lockbox.As per cadd-solis lock box instructions for use the lock box is not designed to prevent theft.

Brand Name
CADD LOCKBOX
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7964890
Report Number3012307300-2018-00782
Device Sequence Number11150989
Product Code FRN
UDI-Device Identifier10610586035029
UDI-Public10610586035029
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K080743
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/18/2021
Device Catalogue Number21-2188-25
Device Lot NumberW930920/1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2018
Supplement Date Received by Manufacturer01/24/2019
Initial Report FDA Received Date10/15/2018
Supplement Report FDA Received Date02/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1